# SDR 95ZZZM89

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 97549441
- Condition: Corroded
- Location: Bagg Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 'A' CHECK INSPECTION, MAINTENANCE FOUND LEVEL 2 CORROSION ON NR 3 BAG BIN DOOR JAMB AT APPROXIMATELY MIDWAY HIGH.  MECHANICALLY REMOVED CORROSION PER DC8 SRM 51-1-8.  TREATED AND PRIMED ARE IAW DC8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DER DWG ARW 29976-38.
